On the stability of ring modes in a trailing line vortex: The upper neutral points

Stewartson K. and Capell K. (1985) On the stability of ring modes in a trailing line vortex: The upper neutral points. , 156 369-386. doi:10.1017/S0022112085002142


Author Stewartson K.
Capell K.
Title On the stability of ring modes in a trailing line vortex: The upper neutral points
ISSN 1469-7645
Publication date 1985-01-01
Sub-type Article (original research)
DOI 10.1017/S0022112085002142
Volume 156
Start page 369
End page 386
Total pages 18
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User